# SDR CALA9900045

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD EMERGENCY LIGHT INOPERATIVE WHEN TESTED.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECK NORMAL PER MM 33-60-01.
